CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On the global existence of smooth solution to the 2-D FENE dumbbell model 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2008, 卷号: 277, 期号: 2, 页码: 531-553
Authors:  Lin, Fanghua;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Solutions of perturbed Schrodinger equations with critical nonlinearity 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 30, 期号: 2, 页码: 231-249
Authors:  Ding, Yanheng;  Lin, Fanghua
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30